MathSciNet Relay Station
MathSciNet bibliographic data
MR1154617 11M06 (11B73)
Butzer, P. L.; Hauss, M. Riemann zeta function: rapidly converging series and integral representations. Appl. Math. Lett. 5 (1992), no. 2, 83–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement